Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online
Ask a Urologist   »  

Having patches and skin rush at the base of penis. Itches with sweating and urination. What is it?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8654 Questions
Question
Im having patches and skin rush in the base of my penis and it itching when swty and when peeing I only have that on the base of tge penis is being there for3wk
Posted Sat, 14 Dec 2013 in Penis Problems
 
 
Answered by Dr. P. T. Patil 5 hours later
Brief Answer: It is due to fungal infection. Detailed Answer: Hello Thanks for your query,based on the facts and photograph that you have posted it appears that you have what is called as Ring worm infection at the base of the penis and shaft of the penis. Please take anti fungal medication like Fluconozole orally twice daily along with topical anti fungal jelly like Mecanozole for local application over affected area. Ensure to wash your genitals with warm water twice daily . Wash your inner wares in boiling hot water mixed with antiseptic lotion like Dettol . This should get cured within a week. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Having patches and skin rush at the base of penis. Itches with sweating and urination. What is it? 43 hours later
im seing this today on the head I have been using coconut oil
 
 
Answered by Dr. P. T. Patil 4 hours later
Brief Answer: Coconut oil will not help at all. Detailed Answer: Hello Thanks for follow up. Coconut oil will not help at all . Please take the medication suggested in my reply earlier. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor